# SDR 08FDEA01440

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321503
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION IN UPPER FUSELAGE FROM STA 1099 TO STA 1159 ON SEAT TRACK FOUND HOLES OVALIZED REPAIRED FROM SRM 53-70-00 FIG 1 VOL I.
